# SDR 4DSR20130425001

- Difficulty date: April 3, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Aircraft: N1559
- Make and model: Beech A200
- Aircraft serial: BC16
- Aircraft time: 14,375 hours, 12,850 cycles
- Engine: Pwa PT6A41
- Engine time: 9,170 hours, 6,867 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Part serial: 98249
- Condition: Inoperative
- Location: Rt Engine
- Part time: 1,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING A POST-MX CHECK FLIGHT FOR REMOVAL AND REINSTALLATION OF THE FUEL CONTROL AND STARTER/GENERATOR THE GOVERNMENT FLIGHT CREW PERFORMED AN INFLIGHT SHUTDOWN OF THE NR2 ENGINE.  DURING THE ATTEMPTED ENGINE RESTART THE STARTER/GENERATOR WOULD NOT CRANK TO ASSIST THE ENGINE RESTART.  THE CREW LANDED ON ONE ENGINE WITH NO FURTHER ISSUES.  AFTER LANDING THE ENGINE RESTARTED DURING GROUND CHECK.  MAINTENANCE TROUBLESHOT AND CONCLUDED THE STARTER/GENERATOR (WHICH HAD APPROX 180 REMAINING UNTIL TBO) WAS AT FAULT.  INSTALLED AN O/H STARTER/GENERATOR AND GROUND TESTED SATISFACTORY.  ON SUBSEQUENT CHECK FLIGHT THE ENGINE SHUTDOWN AND RESTART WAS ACCOMPLISHED WITH NO DEFECTS NOTED BY FLIGHT CREW.
